MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; OXFORD PARTIAL KNEE SYSTEM

BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; OXFORD PARTIAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report customer has indicated that the product will not be returned to zimmer biomet for investigation.Medical product: oxf anat brg lt md size 3 pma, catalog #: 159547, lot #: 707780.Medical product: oxf twin-peg cmntd fem md pma, catalog #: 161469, lot #: 196210.Medical product: sig tka gde/mdl set 04-05, catalog #:42-422561, lot #:171816.Medical product: biomet bc r 1x40 us, catalog #: 110035368, lot #: 842eah0505.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00304-1, 3002806535-2021- 00319.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial left uni-condylar knee replacement on (b)(6) 2017.The patient began to develop pain and decreased range of motion and despite more conservative interventions was revised on (b)(6) 2019 to a total knee due to microscopic loosening.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Complaint summary: - no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- device is used for treatment.- medical records were provided and reviewed by a health care professional.Review found bone scan shows normal flow, with increased tracer uptake predominantly involving the tibial component.Patient reported pain and decreased rom.Suspected microscopic loosening of the tibial component.Revision performed due to mechanical loosening.- a review of the complaint database over the last 3 years has found 4 complaints reported with the item 159547,6 complaints reported with the item 161469 and 2 complaints reported with the item 154722.- a definitive root cause cannot be determined.- no corrective actions, preventive actions, or field actions resulted after investigation of this event.- this complaint was confirmed.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00304-2, 3002806535-2021-00319-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product not returned.
 
Event or Problem Description
It was reported the patient underwent an initial left uni-condylar knee replacement.The patient began to develop pain and decreased range of motion and despite more conservative interventions and was revised to a total knee due to microscopic loosening.

Brand Name
OXF UNI TIB TRAY SZ C LM PMA
Common Device Name
OXFORD PARTIAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12209651
Report Number3002806535-2021-00320
Device Sequence Number11714117
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public(01)05019279388882(17)260602(10)348110
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model NumberN/A
Device Catalogue Number154722
Device Lot Number348110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight82